# SDR SWIA202056731

- Difficulty date: December 16, 2020
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 25,116 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS333 JOINT, STRINGER SPLICE AT STGR25L HAS CORROSION (MARKED).   (C-CHECK) RO 3/8/2021    CORROSION ON STRINGER SPLICE AT STRINGER 25L FS 333 ASSESSED. NO DAMAGE ALLOWED IN AREA. REF CRJ700 SRM 53-21-03-101-002-A01. REPLACED JOINT SPLICE STRIP WITH NEW PART P/N: SH670-32429-3 REF CRJ 700 SRM 51-42-06-001-001-A01 CRJ 700 SRM 51-42-21-001-001-A01, DWG SH670-32429 REV NC AND DWG SH670-32420 REV E. COMPLIED WITH 51-900-1002-SKY
